# SDR QXEA9800966

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Fwd Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AT FRONT PRESSURE BULKHEAD WEB AND UPPER AREA ALONG HORIZONTAL BEAM VIII BETWEEN OUTBOARD RIVETS 8-9 UPPER ROW AND 9-10 LOWER ROW.  THERE IS A 10 MM CRACK.  REPAIRED IAW FOKKER SRM 53-07-18, PAGE 35, FIGURE 13, 51-31-01 AND 51-31-05.
